# SDR HYIA836HC201116

- Difficulty date: October 27, 2011
- Submitted: October 27, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 7100 · Powerplant System
- Part: Cowling
- Part number: 541106293
- Condition: Cracked
- Location: Zone 400
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK A CRACK WAS FOUND ON A BEAM IN THE LT LOWER ENGINE COWLING. THE DAMAGE CONSISTS OF A SINGLE CRACK 1.8" LONG THAT RUNS BETWEEN 2 LIGHTNING HOLES IN THE BEAM.  THE CRACK WAS REPAIRED IAW STS ENGINEERING SOLUTIONS EA 12-2011-013.  REPAIR PERFORMED BY TECH SERVICES UNDER W/O 17010.
